CareLit Fachartikel

Perforation of stomach and duodenum. Unusual complications after gemcitabine treatment

J Pozsár, Á Tarpay, R Szmola, M Burai, Á Pap · Zeitschrift für Gastroenterologie · 2013 · Heft 05

Dokument
1111816
CareLit-ID
Jahr
2013
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
J Pozsár, Á Tarpay, R Szmola, M Burai, Á Pap
Ausgabe
Heft 05 / 2013
Seiten
–
Erschienen: 2013-05-16 00:00:00
ISSN
0044-2771

Zusammenfassung

Introduction: Gemcitabine is the first line treatment option of pancreatic cancer patients. This treatment modality is somewhat effective, but myriad of adverse events might ensues on the course of chemotherapy. One of the most serious side effect is systemic small-vessel vasculitis and consequent organ specific ischaemia. Renal, cutaneous and small vessel involvement of extremities are well described, but visceral manifestations are extremely rare. Our aim is to present the history of two cases with gastric and duodenal perforation as a possible consequence of gemcitabine-related vasculitis. Case 1. A 60 year o…

Schlagworte

After Abdominal Pain Cholestasis Awareness Work Sepsis Zeitschrift für Gastroenterologie